# SDR COMA9860265

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430341
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK TASK 27-580-100, LT I/B FLAP VANE HAS CHAFE DAMAGE.  REPLACED FLAP VANE.
